Center for diffusion of academic mathematical journals
Metadata and navigation
The record of an article is displayed like this :
Table of contents for this issue | Previous article | Next article
Ben Green; Terence Tao
Restriction theory of the Selberg sieve, with applications
Journal de théorie des nombres de Bordeaux, 18 no. 1 (2006), p. 147-182
Article PDF | Reviews MR 2245880
The blue elements are hypertextual links.
Click on :
The full entry of recents articles (digitally produced for CEDRAM)contains abstracts and bibliographical references.
Whenever possible, a cited article has :
If there is no mowing wall, the article is downloadable.
|Copyright Cellule MathDoc 2007 | Credit | Site Map|